Prof. Dr. Andrew Kresch

Institut für Mathematik
Universität Zürich
Winterthurerstrasse 190
CH-8057 Zürich

E-Mail:
Tel.: +41 44 635 58 82
Fax: +41 44 635 57 06
Büro: Y27K38
Arbeitsfelder:
Algebraische Geometrie
Sekretariat:
E-Mail:
Tel.
Grit Schütze

+41 44 635 58 00

Forschung

Das Programm farsta berechnet Gromov-Witten-Invarianten von algebraischen Varietäten: farsta-1.1.tar.gz
(Patch von Felix Janda für Linux-Systeme; Anwendung: patch < farsta.patch)

Magma-Skripte über Del-Pezzo-Flächen vom Grad 2.

Vorlesungen & Seminare

Studentenseminare
Seminar on Galois Theory
Mo
15.00-17.00
Andrew Kresch
 

Vorlesungen
Commutative Algebra
Di
10.15-12.00
Do
15.00-17.00

Exercises Commutative Algebra
Do
17.00-18.30

Publikationen

A. Kresch
Destackification with restricted root operations
preprint PDF  

A. Kresch
On the spaces generated by vectors with coordinates in incomplete residue systems
preprint PDF  

B. Hassett, A. Kresch, Yu. Tschinkel
Stable rationality in smooth families of threefolds
preprint PDF  

A. Kresch, Yu. Tschinkel
Stable rationality of Brauer-Severi surface bundles
preprint PDF  

A. Kresch, Yu. Tschinkel
Models of Brauer-Severi surface bundles
preprint PDF  

A. Buch, A. Kresch, H. Tamvakis
A Giambelli formula for isotropic Grassmannians
Selecta Math. 23 (2017), 869-914 PDF  

A. Buch, A. Kresch, K. Purbhoo, H. Tamvakis
The puzzle conjecture for the cohomology of two-step flag manifolds
J. Algebraic Combin. 44 (2016), 973-1007 PDF  

B. Hassett, A. Kresch, Yu. Tschinkel
On the moduli of degree 4 Del Pezzo surfaces
in Development of Moduli Theory (Kyoto 2013), Adv. Stud. Pure Math. 69, Math. Soc. Japan, Tokyo, 2016, pp. 349-386 PDF  

B. Hassett, A. Kresch, Yu. Tschinkel
Stable rationality and conic bundles
Math. Ann. 365 (2016), 1201-1217 PDF  

J. Alper, A. Kresch
Equivariant versal deformations of semistable curves
Michigan Math. J. 65 (2016), 227-250 PDF  

A. Buch, A. Kresch, H. Tamvakis
A Giambelli formula for even orthogonal Grassmannians
J. Reine Angew. Math. 708 (2015), 17-48 PDF  

B. Kim, A. Kresch, Y.-G. Oh
A compactification of the space of maps from curves
Trans. Amer. Math. Soc. 366 (2014), 51-74 PDF  

B. Hassett, A. Kresch, Yu. Tschinkel
Effective computation of Picard groups and Brauer-Manin obstructions of degree two K3 surfaces over number fields
Rend. Circ. Mat. Palermo 62 (2013), 137-151 PDF  

A. Kresch
Flattening stratification and the stack of partial stabilizations of prestable curves
Bull. London Math. Soc. 45 (2013), 93-102 PDF  

A. Buch, A. Kresch, H. Tamvakis
Quantum Giambelli formulas for isotropic Grassmannians
Math. Ann. 354 (2012), 801-812 PDF  

A. Kresch, Yu. Tschinkel
Effectivity of Brauer-Manin obstructions on surfaces
Adv. Math. 226 (2011), 4131-4144 PDF  

A. Kresch
CW complexes for complex algebraic surfaces
Experiment. Math. 19 (2010), 413-419 PDF  

A. Buch, A. Kresch, H. Tamvakis
Quantum Pieri rules for isotropic Grassmannians
Invent. Math. 178 (2009), 345-405 PDF  

A. Kresch
On the geometry of Deligne-Mumford stacks
in Algebraic Geometry (Seattle, 2005), Proc. Sympos. Pure Math. 80, Part 1, Amer. Math. Soc., Providence, RI, 2009, pp. 259-271 PDF  

A. Kresch, Yu. Tschinkel
Two examples of Brauer-Manin obstruction to integral points
Bull. London Math. Soc. 40 (2008), 995-1001. PDF  

A. Kresch, Yu. Tschinkel
Effectivity of Brauer-Manin obstructions
Adv. Math. 218 (2008), 1-27 PDF  

A. Buch, A. Kresch, M. Shimozono, H. Tamvakis, A. Yong
Stable Grothendieck polynomials and K-theoretic factor sequences
Math. Ann. 340 (2008), 359-382 PDF  

A. Kresch
Flag varieties and Schubert calculus
in Algebraic Groups (Proc. Summer School, Göttingen, 2005), Universitätsverlag Göttingen, Göttingen, 2007, pp. 73-86. PDF  

A. Buch, A. Kresch, H. Tamvakis, A. Yong
Grothendieck polynomials and quiver formulas
Amer. J. Math. 127 (2005), 551-567 PDF  

A. Kresch, Yu. Tschinkel
On the arithmetic of del Pezzo surfaces of degree 2
Proc. London Math. Soc. (3) 89 (2004), 545-569 PDF  

A. Buch, A. Kresch, H. Tamvakis
Littlewood-Richardson rules for Grassmannians
Adv. Math. 185 (2004), 80-90 PDF  

N. D. Elkies, E. W. Howe, A. Kresch, B. Poonen, J. L. Wetherell, M. E. Zieve
Curves of every genus with many points, II: Asymptotically good families
Duke Math. J. 122 (2004), 399-422 PDF  

A. Buch, A. Kresch, H. Tamvakis, A. Yong
Schubert polynomials and quiver formulas
Duke Math. J. 122 (2004), 125-143 PDF  

A. Kresch, A. Vistoli
On coverings of Deligne-Mumford stacks and surjectivity of the Brauer map
Bull. London Math. Soc. 36 (2004), 188-192 PDF  

A. Kresch, H. Tamvakis
Quantum cohomology of orthogonal Grassmannians
Compositio Math. 140 (2004), 482-500 PDF  

A. Buch, A. Kresch, H. Tamvakis
Gromov-Witten invariants on Grassmannians
J. Amer. Math. Soc. 16 (2003), 901-915 PDF  

A. Kresch, H. Tamvakis
Quantum cohomology of the Lagrangian Grassmannian
J. Algebraic Geom. 12 (2003), 777-810 PDF  

B. Kim, A. Kresch, T. Pantev
Functoriality in intersection theory and a conjecture of Cox, Katz, and Lee
J. Pure Appl. Algebra 179 (2003), 127-136 PDF  

A. Kresch
Hodge-theoretic obstruction to the existence of quaternion algebras
Bull. London Math. Soc. 35 (2003), 109-116 PDF  

A. Kresch, Yu. Tschinkel
Integral points on punctured abelian surfaces
in Algorithmic Number Theory ANTS-V (Sydney, 2002), Lect. Notes in Comput. Sci. 2369, Springer-Verlag, Berlin, 2002, pp. 198-204 PDF  

A. Kresch, H. Tamvakis
Double Schubert polynomials and degeneracy loci for the classical groups
Ann. Inst. Fourier (Grenoble) 52 (2002), 1681-1727 PDF  

A. Kresch, J. L. Wetherell, M. E. Zieve
Curves of every genus with many points, I: Abelian and toric families
J. Algebra 250 (2002), 353-370 PDF  

A. Kresch, H. Tamvakis
Standard conjectures for the arithmetic Grassmannian G(2,N) and Racah polynomials
Duke Math J. 110 (2001), 359-376 PDF  

D. Edidin, B. Hassett, A. Kresch, A. Vistoli
Brauer groups and quotient stacks
Amer. J. Math. 123 (2001), 761-777 PDF  

A. Kresch
Gromov-Witten invariants of a class of toric varieties
Michigan Math. J. 48 (2000), 369-391 PDF  

A. Kresch
Cycle groups for Artin stacks
Invent. Math. 138 (1999), 495-536 PDF  

A. Kresch
Canonical rational equivalence of intersections of divisors
Invent. Math. 136 (1999), 483-496 PDF  

A. Kresch
Associativity relations in quantum cohomology
Adv. Math. 142 (1999), 151-169 PDF